# SDR A6WA201040232

- Difficulty date: March 23, 2010
- Submitted: April 2, 2010
- Operation: Air carrier
- Aircraft: N441ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7777
- Aircraft time: 16,604 hours, 15,653 cycles
- Engine: Ge CF34*
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Odor
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER APU START-UP, JET A SMELL IN COCKPIT.  R & R NR 1 PACK COALESCER IAW AMM 21-51-13.  OPS CK GOOD, SUSPECT APU OIL OVERSERVICED, CLEANED UP OIL, NO LEAKS NOTED.
